# SDR DALA2020022431369

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,395 hours, 27,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5649, L/P 1500615) UPON PERFORMING AN IN PROGRESS INSPECTION OF THE RT WING INBD MAIN FLAP, FOUND DENT ON TRAILING EDGE OF FLAP. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON RT WING INBD MAIN FLAP T/E IAW B757-200 SRM 57-53-01-2R FIG.201 DETAIL I AND B757-200 SRM 51-70-10-2R REP.4.
